MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS MEXICO TEMNO; BIOPSY NEEDLE KIT

MERIT MEDICAL SYSTEMS MEXICO TEMNO; BIOPSY NEEDLE KIT
Model Number T1815
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/26/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that during an interventional radiology procedure, a liver biopsy, after inserting the needle, the upper plastic part has become detached.The procedure was completed with no adverse events and the tissue samples were able to be collected.
 
Additional Manufacturer Narrative
The suspect device has been returned for evaluation.The complaint is confirmed.The root cause could not be determined however, it is likely that significant force was applied to the device during clinical use.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
TEMNO
Common Device Name
BIOPSY NEEDLE KIT
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS MEXICO
8830 siempre viva rd #100
san diego CA 92154
MDR Report Key11631529
Report Number3011642792-2021-00004
Device Sequence Number3658110
Product Code FCG
UDI-Device Identifier10885403090370
UDI-Public10885403090370
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K902319
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberT1815
Device Catalogue NumberT1815
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/27/2021
Initial Date Received by Manufacturer 03/26/2021
Supplement Date Received by Manufacturer06/02/2021
Initial Report FDA Received Date04/07/2021
Supplement Report FDA Received Date06/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;